# SDR DALA2023041803085

- Difficulty date: April 18, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 70,708 hours, 28,253 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9974487) DURING WALKAROUND FOUND LIGHTNING STRIKE DAMAGE ON FWD, LWR, RH SIDE OF FUSELAGE FWD OF CARGO DOOR. PERFORMED LIGHTNING STRIKE INSPECTION OF A/C IAW B737 AMM 05-61. REPAIRED DAMAGE ON N/R'S GENERATED FOR LIGHTNING STRIKE DAMAGE.
